MathSciNet Relay Station
MathSciNet bibliographic data
MR1200076 35J25 (35B65)
Guan, Pengfei; Sawyer, Eric Regularity estimates for the oblique derivative problem. Ann. of Math. (2) 137 (1993), no. 1, 1–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement